# SDR ASAA2020022432244

- Difficulty date: February 23, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 30,517 hours, 8,742 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: N1
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT NOTICED #1 AND #2 T.O. N1 SETTING SPLIT BY 0.8 WITH BLEEDS ON AND ALL COCKPIT CONDITIONS SET PROPERLY. TAT 99C SHUT OFF ENGS TO COOL TAT N1'S THEN MATCHED WITH TAT BELOW 99 DEG UNTIL ENG. START. AFTER ENG START WITH TAT ABOUT 50C SPLIT RETURNED WITHIN 10 S OF 2ND ENGINE START. DURING TAXI BACK TAT DROPPED TO 21C. SPLIT RETURNED. BUT WHILE STOPPED TAT RAPIDLY ROSE TO 99 WITHIN ABOUT 10 S. GROUNDED - YES. PERFORMED FMC BITE TEST REF B737-800 FIM 34-61-00-810-801, NO FAULTS FOUND. REVIEWED FMC DISCRETE DATA FOR AIR COND BLEED SYSTEM NO FAULTS FOUND. PERFORMED AIRCRAFT PWR RESET. FLIGHT DATA RE-ENTERED BY CREW. ALL CALCULATIONS ARE NORMAL. FLIGHT CREW RAN BOTH ENGINES ALL FMC OPS & CALC NORMAL.
